# SDR AWXA0000065

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE EMERGENCY LIGHTING.  EMERGENCY LIGHTS 17C AND 18C INOP.  RESPLICED FAULTY WIRING, OPS CHECK NORMAL.
